Alert archive / Oregon / Gale Warnings in 2008
Gale Warning 39, NWS Medford, OR
NWS Medford, OR issued this gale warning at Nov 3, 2008, 7:41 AM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2008, 7:41 AM PST (15:41 UTC)
- Expired
- Nov 3, 2008, 9:07 PM PST
- In force
- 13 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS76 KMFR 031541 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 741 AM PST MON NOV 3 2008 ...POTENTIAL HAZARDS IN THE COASTAL WATERS TODAY THROUGH TONIGHT... .A LOW PRESSURE WILL MOVE ACROSS THE SOUTHERN PART OF THE COASTAL WATERS THIS AFTERNOON. THE LOW PRESSURE AND ITS COLD FRONT WILL LEAD TO GUSTY WINDS AND SHORT PERIOD SWELLS...LEADING TO HAZARDOUS SEAS TODAY AND TONIGHT. CONDITIONS WILL IMPROVE BY TUESDAY AFTERNOON. ANOTHER STORM WILL BRING INCREASED WINDS AND SEAS TO THE COASTAL WATERS STARTING WEDNESDAY NIGHT. PZZ356-040445- /O.UPG.KMFR.SI.Y.0106.000000T0000Z-081103T2000Z/ /O.NEW.KMFR.GL.W.0039.081103T1541Z-081104T0600Z/ /O.UPG.KMFR.SW.Y.0097.000000T0000Z-081104T0200Z/ /O.NEW.KMFR.SE.W.0043.081103T1541Z-081104T0400Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- 741 AM PST MON NOV 3 2008 ...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 8 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. SOUTH WINDS 15 TO 25 KT THIS MORNING WILL BACK TO THE SE AND INCREASE TO GALE 25 TO 35 KT WITH GUSTS TO 45 KT...FROM LATE THIS MORNING THROUGH THIS EVENING. WIND WAVES WILL RISE VERY QUICKLY TO 10 TO 12 FEET. ALONG WITH NORTHWESTERLY SWELLS OF 10 FEET...COMBINED SEAS WILL RISE TO 12 TO 14 FEET WITH A DOMINANT PERIOD OF 10 TO 11 SECONDS FROM LATE MORNING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ376-040445- /O.UPG.KMFR.SI.Y.0106.000000T0000Z-081104T1200Z/ /O.NEW.KMFR.GL.W.0039.081103T1541Z-081104T0600Z/ /O.UPG.KMFR.SW.Y.0097.000000T0000Z-081104T1200Z/ /O.NEW.KMFR.SE.W.0043.081103T1541Z-081104T0400Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 741 AM PST MON NOV 3 2008 ...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 8 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. SOUTHEAST GALES 35 TO 40 KT WILL CONTINUE WITH GUSTS TO 45 KT FROM LATE THIS MORNING. WINDS WILL BACK TO NORTHERLY THIS AFTERNOON BUT CONTINUE TO BE AT GALE FORCE THROUGH THIS EVENING. WIND WAVES WILL RISE VERY QUICKLY TO 10 TO 12 FEET. ALONG WITH NORTHWESTERLY SWELLS OF 10 FEET...COMBINED SEAS WILL RISE TO 13 TO 15 FEET WITH A DOMINANT PERIOD OF 10 TO 11 SECONDS FROM LATE MORNING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-370-040445- /O.EXT.KMFR.SI.Y.0106.000000T0000Z-081104T1400Z/ /O.EXT.KMFR.SW.Y.0097.000000T0000Z-081104T1400Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 741 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 6 AM PST TUESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 6 AM PST TUESDAY. SOUTH WINDS 15 TO 25 KT WILL CONTINUE THROUGHOUT TODAY AND TONIGHT BEFORE DECREASING TO NORTHWEST 10 TO 20 KT BY EARLY TUESDAY MORNING. COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 10 TO 11 SECONDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH BELOW 10 FT BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ FB
2 follow-up statements
000 WHUS76 KMFR 032216 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 216 PM PST MON NOV 3 2008 ...POTENTIAL HAZARDS IN THE COASTAL WATERS TODAY THROUGH TONIGHT... .A LOW PRESSURE WILL MOVE ACROSS THE SOUTHERN PART OF THE COASTAL WATERS AND THEN INLAND BY EARLY EVENING. THE LOW PRESSURE AND ITS COLD FRONT WILL LEAD TO GUSTY WINDS AND SHORT PERIOD SWELLS...LEADING TO HAZARDOUS SEAS THROUGH TONIGHT. CONDITIONS WILL IMPROVE TUESDAY. ANOTHER STORM WILL BRING INCREASED WINDS AND SEAS TO THE COASTAL WATERS STARTING WEDNESDAY NIGHT. PZZ356-376-041130- /O.EXT.KMFR.SE.W.0043.000000T0000Z-081104T1200Z/ /O.CON.KMFR.GL.W.0039.000000T0000Z-081104T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 216 PM PST MON NOV 3 2008 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. GALE FORCE WINDS OF 25 TO 35 KT WITH GUSTS TO 45 KT WILL CONTINUE THROUGH LATE THIS EVENING. WIND WAVES WILL RISE VERY QUICKLY TO 7 TO 10 FEET. ALONG WITH NORTHWESTERLY SWELLS OF 10 FEET...COMBINED SEAS WILL RISE TO 12 TO 14 FEET WITH A DOMINANT PERIOD OF 10 TO 11 SECONDS THROUGH MOST OF THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-370-041130- /O.EXT.KMFR.SI.Y.0106.000000T0000Z-081104T1200Z/ /O.EXT.KMFR.SW.Y.0097.000000T0000Z-081104T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 216 PM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM PST TUESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. SOUTH WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT BEFORE DECREASING TO NORTHWEST 10 TO 20 KT BY EARLY TUESDAY MORNING. COMBINED SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 10 TO 11 SECONDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH BELOW 10 FT BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$
000 WHUS76 KMFR 040507 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 907 PM PST MON NOV 3 2008 PZZ356-376-041000- /O.CAN.KMFR.GL.W.0039.000000T0000Z-081104T0600Z/ /O.EXB.KMFR.SI.Y.0106.000000T0000Z-081104T1000Z/ /O.EXT.KMFR.SE.W.0043.000000T0000Z-081104T1000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 907 PM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 2 AM PST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. WEST TO NORTHWEST WINDS OF 20 TO 30 KT WILL DIMINISH TO 10 TO 20 MPH BY EARLY MORNING. COMBINED SEAS OF 12 TO 15 FEET WITH A DOMINANT PERIOD OF 10 TO 11 SECONDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH BELOW 10 FT BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-370-041200- /O.EXT.KMFR.SI.Y.0106.000000T0000Z-081104T1000Z/ /O.CON.KMFR.SW.Y.0097.000000T0000Z-081104T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 907 PM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. WEST TO NORTHWEST WINDS OF 15 TO 25 KT WILL DIMINISH TO 10 TO 20 MPH BY EARLY MORNING. COMBINED SEAS OF 9 TO 10 FEET WITH A DOMINANT PERIOD OF 10 TO 11 SECONDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH BELOW 9 FT BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SVEN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Nov 3, 3:32 AM PST, 4 hours 9 minutes earlier.
Area forecast discussion, Nov 3, 3:32 AM PST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
332 AM PST MON NOV 3 2008
.DISCUSSION...A ONE TWO PUNCH WILL MOVE INTO SOUTHWEST OREGON AND
NORTHERN CALIFORNIA TODAY. THE FIRST EVENT IS ALREADY BRINGING
RAIN TO SOUTHWEST OREGON AND NORTHERN CALIFORNIA WITH RAINFALL
AMOUNTS IN THE PAST 6 HOURS BETWEEN .30 AND .60 INCHES. 500MB
TEMPS OF -24C AND GREATER WILL REACH THE COAST LATE THIS AFTERNOON
AND TONIGHT WHICH COULD BRING ISOLATED THUNDERSHOWERS OVER THE
MARINE WATERS AND ADJACENT COAST.
CURRENT IR IMAGE SHOWS A LOW DEVELOPING NEAR 42 N AND 133 W. THIS
WILL BE THE SECOND PUNCH THAT WILL IMPACT THE CWA LATE THIS
AFTERNOON AND TONIGHT. BOTH THE NAM AND GFS BRING THIS LOW TO THE
COAST LATE THIS AFTERNOON...THEN MOVING THROUGH THE CWA OVERNIGHT
TONIGHT. SNOW LEVELS WILL LOWER TO 4000-4500 FEET OVERNIGHT
TONIGHT. WITH THE BULK OF THE MOISTURE EXPECTED TO BE CENTERED IN
SOUTHWEST OREGON AND WESTERN AND SOUTH SISKIYOU COUNTY...HAVE GONE
WITH A SNOW ADVISORY FOR CAZ 80 AND 82. THE ADVISORY IS
BORDERLINE...BUT THERE IS THE POTENTIAL FOR SOME LOCATIONS TO PICK
UP TO 8 INCHES TONIGHT ABOVE 4500 FEET. THE SISKIYOUS AND CASCADES
WILL GET THEIR FIRST SIGNIFICANT SNOW OF THE SEASON...BUT AMOUNTS
ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. HOWEVER IT IS
LIKELY THAT HWY 140 AND 62 AS WELL AS SISKIYOU SUMMIT WILL PICK UP
4 TO 7 INCHES TUESDAY NIGHT.
THE TROUGH AXIS WILL SHIFT EAST OF THE CWA TUESDAY WITH A COLD
MOIST WEST TO NORTHWEST FLOW ALOFT. SHOWERS TUESDAY WILL BE MOSTLY
CONFINED TO ALONG AND WEST OF THE CASCADES WITH SNOW LEVELS
HOVERING AROUND 400 FEET.
500MB HEIGHTS RISE AS THE TROUGH CONTINUES TO MOVE EAST TUESDAY
NIGHT. AT THE SURFACE...A WARM FRONT WILL APPROACH THE COAST
TOWARDS WEDNESDAY MORNING...THEN MOVE INLAND WEDNESDAY AFTERNOON.
IT IS QUESTIONABLE AS TO HOW MUCH AND THE EXTENT OF THE
PRECIPITATION. IT LOOKS LIKE MOST OF THE SIGNIFICANT QPF WILL BE
NORTH OF CAPE BLANCO AND OVER THE NORTHWEST PART OF THE CWA. THE
MODELS DO HINT AT MORE ALONG THE SOUTHWEST COAST...BUT THIS MAY BE
A BIT OVERDONE.
THE WARM FRONT ALONG WITH THE PRECIPITATION WILL LIFT NORTH OF
THE CWA WEDNESDAY NIGHT WITH MOST AREAS TURNING OUT DRY AND MILDER
THURSDAY. THE DRY AND MILD WEATHER WILL CONTINUE INTO
FRIDAY...THEN RAIN WILL RETURN SATURDAY AS A COLD FRONT APPROACHES
THE AREA.
&&
.AVIATION...CIGS WILL LOWER TO IFR THIS MORNING AND AFTERNOON.
CIGS AT THE COAST WILL BE AROUND 1500 FEET WITH SOME AREAS
LOWERING BELOW 1000 FEET. VISIBILITIES WILL OCCASIONALLY BE
RESTRICTED DUE TO A LOW CLOUD DECK AND PRECIPITATION. INLAND
LOCATIONS CIGS WILL START OUT AT MARGINAL MVFR THEN ARE EXPECTED
TO LOWER TO IFR THIS AFTERNOON INTO THIS EVENING. MTNS WILL BE
OBSCURED TODAY WITH VISIBILITIES OCCASIONALLY BEING REDUCED DUE TO
RAIN. WINDS WILL INCREASE LATE THIS MORNING AND AFTERNOON AS
ANOTHER DEVELOPING LOW PRESSURE REACHES THE COAST.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM PST
TUESDAY FOR CAZ080-CAZ082.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON
PST TODAY FOR PZZ350-PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM PST THIS
AFTERNOON FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST TUESDAY
FOR PZZ350-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM PST TUESDAY FOR PZZ370-
PZZ376.
PETRUCELLIHazardous weather outlook, Nov 3, 3:27 AM PST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 327 AM PST MON NOV 3 2008 CAZ080-082-040100- WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- 327 AM PST MON NOV 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH TONIGHT. SEE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WINTER WEATHER ADVISORY CONTINUES UNTIL 7 AM PST TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPILDE
In the hours before
Special weather statement, Nov 3, 3:05 AM PST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 305 AM PST MON NOV 3 2008 CAZ080-032300- WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 305 AM PST MON NOV 3 2008 ...DEBRIS FLOWS POSSIBLE IN HIGH INTENSITY BURN AREAS FROM THIS FIRE SEASON THROUGH THIS AFTERNOON... HEAVY RAINFALL RATES ON AREAS WHERE FIRES BURNED WITH HIGH INTENSITY THIS FIRE SEASON MAY LEAD TO DEBRIS FLOWS THROUGH THIS AFTERNOON. ADDITIONAL RAIN IS EXPECTED TODAY IN WESTERN SISKIYOU COUNTY. TOTAL RAINFALL AMOUNTS DURING THE PERIOD ARE EXPECTED TO BE 1 TO 2 INCHES AT LOWER ELEVATIONS AND 2 TO 4 INCHES AT MID AND HIGHER ELEVATIONS THROUGH THIS AFTERNOON. THESE RAINFALL RATES MAY BE ENOUGH TO CAUSE LOCALIZED DEBRIS FLOWS ON HYDROPHOBIC SOILS LEFT FROM HIGH INTENSITY BURNS FROM THIS SUMMER. PEOPLE SHOULD AVOID TRAVELING NEAR AND ESPECIALLY BELOW HIGH INTENSITY BURN AREAS AT THE TIME OF AND AFTER PERIODS OF HEAVY RAINFALL AS SIGNIFICANT RUN-OFF CARRYING DEBRIS SUCH AS MUD...ROCKS...AND VEGETATION SUCH AS TREES MAY OCCUR. FB
Special weather statement, Nov 3, 4:01 AM PST, 3 hours 40 minutes before
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
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:52 AM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 31 hr |
| Nov 3, 2:59 AM PST | Small Craft Advisory for Winds | MFR | 29 hr | |
| Nov 3, 2:59 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 35 hr | |
| Nov 3, 7:41 AM PST | Hazardous Seas Warning | MFR | 18 hr | |
| Nov 3, 11:29 AM PST | Wind Advisory | MFR | Siskiyou | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.